# SDR CALA2014021790399

- Difficulty date: February 16, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 90,144 hours, 14,288 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT 1 PYLON OTBD DRAIN HOLE AT NACELLE STATION 156 IS CRACKED.  ALSO FOUND TWO EACH CRACKS AT THE INBD DRAIN HOLE, NACELLE STATION 156.  STOP DRILLED ENDS OF CRACKS, FABRICATED TWO EACH DOUBLERS & FILLERS & INSTALLED IAW SRM 54-53-01, REPAIR 10.
